# SDR A6WA201644325

- Difficulty date: September 12, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 34,975 hours, 33,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W JOB CARD 4DMI19668, PERFORMED PERMANENT REPAIR OF RT ACMP OTBD INTERCOSTAL.
